Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nick1990

Intense/moderate facial flushing while on amnesteem? HELP PLEASE!!!

Recommended Posts

I made this same post in the accutane section, but was hoping you guys would be able to help me as well

Sorry for the long post, but i realy need help

Well its been almost two months on amnesteem, in which the first month consisted of just 40mg/day, and then moved on to 60mg/day

I noticed the flushing probably two weeks into the course, but it was very mild then.

Once i started into the second month and 60mg i began to have INTENSE bouts of facial flushing for about two hours a day.

Im talking face on fire and cheeks as bright as a baboons ass....lol

For some reason, in the last week or so the flushing has subsided to moderate, but then there is also the times where my face feels like its on fire, but there is no redness.

As i type i feel my face burning, but i just asked my brother and he said i looked perfectly normal

Spoke to the derm about it and he "never heard of such a thing"

I have been doing some research on this, but all i ever get are post accutane rosacea experiences.

Im not sure whether to stop the course all together, or try and find a way to reduce the flushing?

I want to continue because i want to get a "perfect face", but am too confused on what to do.

If ANYONE has ANY advice please, please help me out here

thanks in advance

Link to comment
Share on other sites

Well I advise you to either talk to your derm and lower your dose or stop all together. For some it has gotten better, but doesn't go away, some have to battle yet another problem.

see the pinned thread above, most got flushing while on accutane, quit and it's been a battle.

try light therapy its safer then accutane.

good luck

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×